... I have been prescribed the medicine for clonic and myoclonic type of seizures. what is the potential risk on the developing baby. Should I switch to some other medicines or stop this medicine immediately. kindly help me in this matter
Dzoobaby is absolutely right. You definitely should not stop the medication without speaking to your doctor. Many people feel fearful about their babies health and try to stop meds quickly on their own. However, uncontrolled seizures can also cause problems with the baby and possibly even cause miscarriages. Therefore, it is vital to speak to your doctor about your specific condition to see if the benefits outweigh the potential risks. It is comforting to note that most women on medication for seizures do end up having healthy children, according to research done on this subject. Best wishes to you and your baby!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Aug 2010 • 2 answers
Posted 10 Jul 2011 • 1 answer
Pregnancy - I have used 2 daily amoclan forte tablets 625mg when I was pregnant 6 weeks is it normal
Posted 17 Jul 2013 • 1 answer
Posted 10 Sep 2013 • 1 answer
Posted 5 Apr 2014 • 1 answer